Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Stability manifold of $ \mathbb{P}^{1}$


Author: So Okada
Journal: J. Algebraic Geom. 15 (2006), 487-505
Published electronically: March 9, 2006
MathSciNet review: 2219846
Full-text PDF

Abstract | References | Additional Information

Abstract: We describe the stability manifold of the bounded derived category $ \operatorname{D}(\mathbb{P}^{1})$ of coherent sheaves on $ \mathbb{P}^{1}$, denoted $ \operatorname{Stab}(\operatorname{D}(\mathbb{P}^{1}))$.


References [Enhancements On Off] (What's this?)


Additional Information

So Okada
Affiliation: Department of Mathematics and Statistics, University of Massachusetts, Amherst, Massachusetts 01003-9305
Email: okada@math.umass.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-06-00432-2
PII: S 1056-3911(06)00432-2
Received by editor(s): January 11, 2005
Received by editor(s) in revised form: August 28, 2005
Published electronically: March 9, 2006


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website